U.S. doctors online nowAsk doctors free
Angola
A 29-year-old female asked:

Pain in right side of body, frm ear, neck, arm, abdmen to butt and thigh.scans & blood work show excess calcium in kidney & stones.whats wrong with me?

2 doctor answers3 doctors weighed in
Dr. Errol Ozdalga
Hospital-based practice 13 years experience
Workup needed: High calcium can cause diffuse pain (especially in abdomen) and kidney stones. The issue is why the high calcium? Depending on how high, you may need further tests by your doctor. Make sure you're not taking anything with calcium in it like antacids (e.g. Tums).
Dr. Michal Tracz
Nephrology and Dialysis 19 years experience
Hypercalcemia: Excessive calcium is called hypercalcemia and can cause a variety of symptoms including: nausea and vomiting loss of appetite excessive thirst frequent urination constipation abdominal pain muscle weakness muscle and joint aches lethargy and fatigue reasons for it range from excessive taking of calcium supplements (or tums), too much vitamin d, or perhaps a problem with a parathyroid gland.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 7, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.